Search dblp for Publications

export results for "toc:db/journals/jgt/jgt87.bht:"

 download as .bib file

@article{DBLP:journals/jgt/AbdiG18,
  author    = {Ahmad Abdi and
               Bertrand Guenin},
  title     = {Packing odd \emph{T}-joins with at most two terminals},
  journal   = {Journal of Graph Theory},
  volume    = {87},
  number    = {4},
  pages     = {587--652},
  year      = {2018}
}
@article{DBLP:journals/jgt/AboulkerMRZ18,
  author    = {Pierre Aboulker and
               Mart{\'{\i}}n Matamala and
               Paul Rochet and
               Jos{\'{e}} Zamora},
  title     = {A New Class of Graphs That Satisfies the Chen-Chv{\'{a}}tal Conjecture},
  journal   = {Journal of Graph Theory},
  volume    = {87},
  number    = {1},
  pages     = {77--88},
  year      = {2018}
}
@article{DBLP:journals/jgt/AharoniBKZ18,
  author    = {Ron Aharoni and
               Eli Berger and
               Dani Kotlar and
               Ran Ziv},
  title     = {Degree Conditions for Matchability in 3-Partite Hypergraphs},
  journal   = {Journal of Graph Theory},
  volume    = {87},
  number    = {1},
  pages     = {61--71},
  year      = {2018}
}
@article{DBLP:journals/jgt/AkbariGHI18,
  author    = {Saieed Akbari and
               Amir Hossein Ghodrati and
               Mohammad Ali Hosseinzadeh and
               Ali Iranmanesh},
  title     = {Equimatchable Regular Graphs},
  journal   = {Journal of Graph Theory},
  volume    = {87},
  number    = {1},
  pages     = {35--45},
  year      = {2018}
}
@article{DBLP:journals/jgt/ArroyoMRS18,
  author    = {Alan Arroyo and
               Dan McQuillan and
               R. Bruce Richter and
               Gelasio Salazar},
  title     = {Levi's Lemma, pseudolinear drawings of Kn, and empty triangles},
  journal   = {Journal of Graph Theory},
  volume    = {87},
  number    = {4},
  pages     = {443--459},
  year      = {2018}
}
@article{DBLP:journals/jgt/AsratianCP18,
  author    = {Armen S. Asratian and
               Carl Johan Casselgren and
               Petros A. Petrosyan},
  title     = {Some results on cyclic interval edge colorings of graphs},
  journal   = {Journal of Graph Theory},
  volume    = {87},
  number    = {2},
  pages     = {239--252},
  year      = {2018}
}
@article{DBLP:journals/jgt/AxenovichGHLMOT18,
  author    = {Maria Axenovich and
               John Goldwasser and
               Ryan Hansen and
               Bernard Lidick{\'{y}} and
               Ryan R. Martin and
               David Offner and
               John M. Talbot and
               Michael Young},
  title     = {Polychromatic colorings of complete graphs with respect to 1-, 2-factors
               and Hamiltonian cycles},
  journal   = {Journal of Graph Theory},
  volume    = {87},
  number    = {4},
  pages     = {660--671},
  year      = {2018}
}
@article{DBLP:journals/jgt/Bang-JensenHZ18,
  author    = {J{\o}rgen Bang{-}Jensen and
               Jing Huang and
               Xuding Zhu},
  title     = {Completing orientations of partially oriented graphs},
  journal   = {Journal of Graph Theory},
  volume    = {87},
  number    = {3},
  pages     = {285--304},
  year      = {2018}
}
@article{DBLP:journals/jgt/BensmailHL18,
  author    = {Julien Bensmail and
               Ararat Harutyunyan and
               Ngoc{-}Khang Le},
  title     = {List coloring digraphs},
  journal   = {Journal of Graph Theory},
  volume    = {87},
  number    = {4},
  pages     = {492--508},
  year      = {2018}
}
@article{DBLP:journals/jgt/BrinkmannSC18,
  author    = {Gunnar Brinkmann and
               Jasper Souffriau and
               Nico Van Cleemput},
  title     = {On the number of hamiltonian cycles in triangulations with few separating
               triangles},
  journal   = {Journal of Graph Theory},
  volume    = {87},
  number    = {2},
  pages     = {164--175},
  year      = {2018}
}
@article{DBLP:journals/jgt/BruhnJS18,
  author    = {Henning Bruhn and
               Felix Joos and
               Oliver Schaudt},
  title     = {Long cycles through prescribed vertices have the Erd{\H{o}}s-P{\'{o}}sa
               property},
  journal   = {Journal of Graph Theory},
  volume    = {87},
  number    = {3},
  pages     = {275--284},
  year      = {2018}
}
@article{DBLP:journals/jgt/CameronCH18,
  author    = {Kathie Cameron and
               Steven Chaplick and
               Ch{\'{\i}}nh T. Ho{\`{a}}ng},
  title     = {On the structure of (pan, even hole)-free graphs},
  journal   = {Journal of Graph Theory},
  volume    = {87},
  number    = {1},
  pages     = {108--129},
  year      = {2018}
}
@article{DBLP:journals/jgt/ChenL18,
  author    = {Hu Ye Chen and
               Zai Ping Lu},
  title     = {Edge-transitive homogeneous factorizations of complete uniform hypergraphs},
  journal   = {Journal of Graph Theory},
  volume    = {87},
  number    = {3},
  pages     = {305--316},
  year      = {2018}
}
@article{DBLP:journals/jgt/ChenW18,
  author    = {Rong Chen and
               Geoff Whittle},
  title     = {On Recognizing Frame and Lifted-Graphic Matroids},
  journal   = {Journal of Graph Theory},
  volume    = {87},
  number    = {1},
  pages     = {72--76},
  year      = {2018}
}
@article{DBLP:journals/jgt/Chudnovsky18,
  author    = {Maria Chudnovsky},
  title     = {A short proof of the wonderful lemma},
  journal   = {Journal of Graph Theory},
  volume    = {87},
  number    = {3},
  pages     = {271--274},
  year      = {2018}
}
@article{DBLP:journals/jgt/CzabarkaSW18,
  author    = {{\'{E}}va Czabarka and
               L{\'{a}}szl{\'{o}} A. Sz{\'{e}}kely and
               Stephan G. Wagner},
  title     = {On the Number of Nonisomorphic Subtrees of a Tree},
  journal   = {Journal of Graph Theory},
  volume    = {87},
  number    = {1},
  pages     = {89--95},
  year      = {2018}
}
@article{DBLP:journals/jgt/DebskiLR18,
  author    = {Michal Debski and
               Zbigniew Lonc and
               Pawe{\l} Rz{\k{a}}{\.{z}}ewski},
  title     = {Achromatic and Harmonious Colorings of Circulant Graphs},
  journal   = {Journal of Graph Theory},
  volume    = {87},
  number    = {1},
  pages     = {18--34},
  year      = {2018}
}
@article{DBLP:journals/jgt/DukesF18,
  author    = {Peter J. Dukes and
               Garret Flowers},
  title     = {Configurations containing a given linear hypergraph},
  journal   = {Journal of Graph Theory},
  volume    = {87},
  number    = {3},
  pages     = {356--361},
  year      = {2018}
}
@article{DBLP:journals/jgt/FanL18,
  author    = {Wenwen Fan and
               Cai Heng Li},
  title     = {The complete bipartite graphs with a unique edge-transitive embedding},
  journal   = {Journal of Graph Theory},
  volume    = {87},
  number    = {4},
  pages     = {581--586},
  year      = {2018}
}
@article{DBLP:journals/jgt/FujitaLZ18,
  author    = {Shinya Fujita and
               Ruonan Li and
               Shenggui Zhang},
  title     = {Color degree and monochromatic degree conditions for short properly
               colored cycles in edge-colored graphs},
  journal   = {Journal of Graph Theory},
  volume    = {87},
  number    = {3},
  pages     = {362--373},
  year      = {2018}
}
@article{DBLP:journals/jgt/GaspersM18,
  author    = {Serge Gaspers and
               Simon Mackenzie},
  title     = {On the number of minimal separators in graphs},
  journal   = {Journal of Graph Theory},
  volume    = {87},
  number    = {4},
  pages     = {653--659},
  year      = {2018}
}
@article{DBLP:journals/jgt/GeelenGW18,
  author    = {Jim Geelen and
               Bert Gerards and
               Geoff Whittle},
  title     = {Quasi-graphic matroids},
  journal   = {Journal of Graph Theory},
  volume    = {87},
  number    = {2},
  pages     = {253--264},
  year      = {2018}
}
@article{DBLP:journals/jgt/GoedgebeurS18,
  author    = {Jan Goedgebeur and
               Oliver Schaudt},
  title     = {Exhaustive generation of \emph{k}-critical H-free graphs},
  journal   = {Journal of Graph Theory},
  volume    = {87},
  number    = {2},
  pages     = {188--207},
  year      = {2018}
}
@article{DBLP:journals/jgt/GravesGL18,
  author    = {Christina Graves and
               Stephen J. Graves and
               Lindsey{-}Kay Lauderdale},
  title     = {Smallest graphs with given generalized quaternion automorphism group},
  journal   = {Journal of Graph Theory},
  volume    = {87},
  number    = {4},
  pages     = {430--442},
  year      = {2018}
}
@article{DBLP:journals/jgt/HatamiJS18,
  author    = {Hamed Hatami and
               Svante Janson and
               Bal{\'{a}}zs Szegedy},
  title     = {Graph properties, graph limits, and entropy},
  journal   = {Journal of Graph Theory},
  volume    = {87},
  number    = {2},
  pages     = {208--229},
  year      = {2018}
}
@article{DBLP:journals/jgt/HavetMM18,
  author    = {Fr{\'{e}}d{\'{e}}ric Havet and
               Ana Karolinna Maia and
               Bojan Mohar},
  title     = {Finding a subdivision of a prescribed digraph of order 4},
  journal   = {Journal of Graph Theory},
  volume    = {87},
  number    = {4},
  pages     = {536--560},
  year      = {2018}
}
@article{DBLP:journals/jgt/HoppenLOS18,
  author    = {Carlos Hoppen and
               Hanno Lefmann and
               Knut Odermann and
               Juliana Sanches},
  title     = {Edge-colorings avoiding rainbow stars},
  journal   = {Journal of Graph Theory},
  volume    = {87},
  number    = {4},
  pages     = {399--429},
  year      = {2018}
}
@article{DBLP:journals/jgt/Horn18,
  author    = {Paul Horn},
  title     = {Rainbow spanning trees in complete graphs colored by one-factorizations},
  journal   = {Journal of Graph Theory},
  volume    = {87},
  number    = {3},
  pages     = {333--346},
  year      = {2018}
}
@article{DBLP:journals/jgt/HouQL18,
  author    = {Xinmin Hou and
               Yu Qiu and
               Boyuan Liu},
  title     = {Decomposition of Graphs into (k, r)-Fans and Single Edges},
  journal   = {Journal of Graph Theory},
  volume    = {87},
  number    = {1},
  pages     = {46--60},
  year      = {2018}
}
@article{DBLP:journals/jgt/HuS18,
  author    = {Zhiquan Hu and
               Feifei Song},
  title     = {Long cycles passing through {\(\lfloor\)}4k+13{\(\rfloor\)} vertices
               in \emph{k}-connected graphs},
  journal   = {Journal of Graph Theory},
  volume    = {87},
  number    = {3},
  pages     = {374--393},
  year      = {2018}
}
@article{DBLP:journals/jgt/Joo18,
  author    = {Attila Jo{\'{o}}},
  title     = {Packing Countably Many Branchings with Prescribed Root-Sets in Infinite
               Digraphs},
  journal   = {Journal of Graph Theory},
  volume    = {87},
  number    = {1},
  pages     = {96--107},
  year      = {2018}
}
@article{DBLP:journals/jgt/KangS18,
  author    = {Ying{-}li Kang and
               Eckhard Steffen},
  title     = {Circular coloring of signed graphs},
  journal   = {Journal of Graph Theory},
  volume    = {87},
  number    = {2},
  pages     = {135--148},
  year      = {2018}
}
@article{DBLP:journals/jgt/KellyP18,
  author    = {Tom Kelly and
               Luke Postle},
  title     = {Exponentially many 4-list-colorings of triangle-free graphs on surfaces},
  journal   = {Journal of Graph Theory},
  volume    = {87},
  number    = {2},
  pages     = {230--238},
  year      = {2018}
}
@article{DBLP:journals/jgt/KimO18,
  author    = {Jaehoon Kim and
               Seongmin Ok},
  title     = {Dynamic choosability of triangle-free graphs and sparse random graphs},
  journal   = {Journal of Graph Theory},
  volume    = {87},
  number    = {3},
  pages     = {347--355},
  year      = {2018}
}
@article{DBLP:journals/jgt/KohayakawaKM18,
  author    = {Yoshiharu Kohayakawa and
               P. B. Konstadinidis and
               Guilherme Oliveira Mota},
  title     = {On an anti-Ramsey threshold for sparse graphs with one triangle},
  journal   = {Journal of Graph Theory},
  volume    = {87},
  number    = {2},
  pages     = {176--187},
  year      = {2018}
}
@article{DBLP:journals/jgt/KotrbcikMMNNOV18,
  author    = {Michal Kotrbc{\'{\i}}k and
               Naoki Matsumoto and
               Bojan Mohar and
               Atsuhiro Nakamoto and
               Kenta Noguchi and
               Kenta Ozeki and
               Andrej Vodopivec},
  title     = {Gr{\"{u}}nbaum colorings of even triangulations on surfaces},
  journal   = {Journal of Graph Theory},
  volume    = {87},
  number    = {4},
  pages     = {475--491},
  year      = {2018}
}
@article{DBLP:journals/jgt/Kwon18,
  author    = {Young Soo Kwon},
  title     = {Classification of Regular Embeddings of Complete Multipartite Graphs},
  journal   = {Journal of Graph Theory},
  volume    = {87},
  number    = {1},
  pages     = {5--17},
  year      = {2018}
}
@article{DBLP:journals/jgt/MetsidikJ18,
  author    = {Metrose Metsidik and
               Xian'an Jin},
  title     = {Eulerian partial duals of plane graphs},
  journal   = {Journal of Graph Theory},
  volume    = {87},
  number    = {4},
  pages     = {509--515},
  year      = {2018}
}
@article{DBLP:journals/jgt/MonienW18,
  author    = {Burkhard Monien and
               Gerd Wechsung},
  title     = {Balanced caterpillars of maximum degree 3 and with hairs of arbitrary
               length are subgraphs of their optimal hypercube},
  journal   = {Journal of Graph Theory},
  volume    = {87},
  number    = {4},
  pages     = {561--580},
  year      = {2018}
}
@article{DBLP:journals/jgt/Petrusevski18,
  author    = {Mirko Petrusevski},
  title     = {Odd 4-edge-colorability of graphs},
  journal   = {Journal of Graph Theory},
  volume    = {87},
  number    = {4},
  pages     = {460--474},
  year      = {2018}
}
@article{DBLP:journals/jgt/Schluchter18,
  author    = {Steven Schluchter},
  title     = {Applications of ordinary voltage graph theory to graph embeddability},
  journal   = {Journal of Graph Theory},
  volume    = {87},
  number    = {4},
  pages     = {516--525},
  year      = {2018}
}
@article{DBLP:journals/jgt/Sernau18,
  author    = {Luke Sernau},
  title     = {Graph operations and upper bounds on graph homomorphism counts},
  journal   = {Journal of Graph Theory},
  volume    = {87},
  number    = {2},
  pages     = {149--163},
  year      = {2018}
}
@article{DBLP:journals/jgt/TalonK18,
  author    = {Alexandre Talon and
               Jan Kratochv{\'{\i}}l},
  title     = {Completion of the mixed unit interval graphs hierarchy},
  journal   = {Journal of Graph Theory},
  volume    = {87},
  number    = {3},
  pages     = {317--332},
  year      = {2018}
}
@article{DBLP:journals/jgt/Wiener18,
  author    = {G{\'{a}}bor Wiener},
  title     = {New constructions of hypohamiltonian and hypotraceable graphs},
  journal   = {Journal of Graph Theory},
  volume    = {87},
  number    = {4},
  pages     = {526--535},
  year      = {2018}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics